# SDR YAA2010F00001

- Difficulty date: May 28, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N6470H
- Make and model: Cessna 207A
- Aircraft serial: 20700534
- Engine: Cont IO520F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 635158S4S3800
- Condition: Loose
- Location: Fuel Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SUPPLY HOSE FITTING AT FLOW DIVIDER LOOSENED.
